Alert archive / Alabama / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 13, NWS Huntsville, AL
NWS Huntsville, AL issued this severe thunderstorm warning at Mar 31, 2015, 4:56 PM CDT for Franklin County, Lawrence County, Alabama. It was in force for 10 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 31, 2015, 4:56 PM CDT (21:56 UTC)
- Expired
- Mar 31, 2015, 5:06 PM CDT
- In force
- 10 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
Counties Franklin County, AL, Lawrence County, AL
The radar
The Columbus AFB radar (KGWX), 97 km from the middle of the area, began a volume at 21:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 4:08 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 9.9 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 13 J/kg
- Mixed-layer CIN
- -343 J/kg
- Mixed-layer LCL
- 1173 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 173 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
034
WUUS54 KHUN 312156
SVRHUN
ALC059-079-312230-
/O.NEW.KHUN.SV.W.0013.150331T2156Z-150331T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
456 PM CDT TUE MAR 31 2015
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN FRANKLIN COUNTY IN NORTHWESTERN ALABAMA...
SOUTHWESTERN LAWRENCE COUNTY IN NORTHWESTERN ALABAMA...
* UNTIL 530 PM CDT
* AT 456 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 8
MILES EAST OF RUSSELLVILLE...AND MOVING SOUTHEAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
MT HOPE...NEWBURG AND BANKHEAD NATIONAL FOREST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 3455 8760 3437 8719 3430 8733 3430 8755
3446 8768
TIME...MOT...LOC 2156Z 296DEG 29KT 3447 8758
$$
SL.771 follow-up statement
971
WWUS54 KHUN 312206
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
506 PM CDT TUE MAR 31 2015
ALC059-079-312216-
/O.CAN.KHUN.SV.W.0013.000000T0000Z-150331T2230Z/
FRANKLIN AL-LAWRENCE AL-
506 PM CDT TUE MAR 31 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FRANKLIN AND
SOUTHWESTERN LAWRENCE COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER SMALL HAIL IS STILL
POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3455 8760 3437 8719 3430 8733 3430 8755
3446 8768
TIME...MOT...LOC 2203Z 296DEG 29KT 3443 8749
$$
SL.77What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 3:15 PM CDT, 1 hour 41 minutes earlier.
Area forecast discussion, Mar 31, 3:15 PM CDT, 1 hour 41 minutes before
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
Hazardous weather outlook, Mar 31, 4:15 PM CDT, 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HUNTSVILLE AL 415 PM CDT TUE MAR 31 2015 ALZ001>010-016-010200- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN- 415 PM CDT TUE MAR 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA. .DAY ONE...TONIGHT... SCATTERED STRONG AND POSSIBLY SEVERE THUNDERSTORMS ARE EXPECTED INTO THIS EVENING AS A COLD FRONT SETTLES INTO THE AREA FROM THE NORTH. A FEW OF THE STORMS MAY PRODUCE LARGE HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THUNDERSTORM CHANCES CONTINUE ON WEDNESDAY AND THURSDAY...AS WEAK UPPER DISTURBANCES CONTINUE TO MOVE ACROSS THE REGION. GUSTY WINDS AND BRIEF HEAVY RAINFALL ARE POSSIBLE WITH A FEW OF THESE STORMS. A MORE SIGNIFICANT RISK OF STRONG TO SEVERE THUNDERSTORMS IS POSSIBLE ON FRIDAY EVENING AS A STRONGER COLD FRONT DROPS SOUTHEAST THROUGH THE REGION. A FEW OF THESE THUNDERSTORMS MAY BE CAPABLE OF DAMAGING WIND GUSTS AND LARGE HAIL. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS POSSIBLE THROUGH THIS EVENING. TNZ076-096-097-010200- MOORE-LINCOLN-FRANKLIN TN- 415 PM CDT TUE MAR 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TONIGHT... ISOLATED THUNDERSTORMS ARE POSSIBLE INTO THIS EVENING AS A COLD FRONT SETTLES INTO THE AREA FROM THE NORTH. ALTHOUGH MOST OF THE STORMS WILL BE GENERAL IN NATURE...A COUPLE OF STORMS MAY PRODUCE SMALL HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THUNDERSTORM CHANCES CONTINUE ON WEDNESDAY AND THURSDAY...AS WEAK UPPER DISTURBANCES CONTINUE TO MOVE ACROSS THE REGION. GUSTY WINDS AND BRIEF HEAVY RAINFALL ARE POSSIBLE WITH A FEW OF THESE STORMS. A MORE SIGNIFICANT RISK OF STRONG TO SEVERE THUNDERSTORMS IS POSSIBLE ON FRIDAY EVENING AS A STRONGER COLD FRONT DROPS SOUTHEAST THROUGH THE REGION. A FEW OF THESE THUNDERSTORMS MAY BE CAPABLE OF DAMAGING WIND GUSTS AND LARGE HAIL. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Mar 31, 3:35 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
335 PM CDT TUE MAR 31 2015
ALZ010-312115-
DE KALB AL-
335 PM CDT TUE MAR 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR DE KALB COUNTY UNTIL 415 PM
CDT...
AT 335 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
RAINSVILLE...MOVING EAST AT 40 MPH. OTHER STRONG STORMS WERE WEST
AND SOUTHWEST OF CROSSVILLE.
PENNY SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FORT PAYNE...RAINSVILLE...LITTLE RIVER CANYON NATIONAL PRESERVE...
COLLINSVILLE...CROSSVILLE...SYLVANIA...FYFFE...POWELL...GERALDINE AND
LITTLE RIVER FALLS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3448 8558 3444 8558 3437 8563 3436 8566
3426 8577 3426 8581 3424 8581 3424 8584
3420 8585 3420 8611 3427 8610 3454 8591
3460 8553 3453 8551
TIME...MOT...LOC 2035Z 271DEG 35KT 3449 8582
KULALocal storm report, Mar 31, 3:40 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
340 PM CDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL RAINSVILLE 34.49N 85.85W
03/31/2015 E1.00 INCH DEKALB AL TRAINED SPOTTER
QUARTER SIZED HAIL WAS REPORTED.
&&
TTSpecial weather statement, Mar 31, 3:53 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
353 PM CDT TUE MAR 31 2015
ALZ001-002-312145-
LAUDERDALE AL-COLBERT AL-
353 PM CDT TUE MAR 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LAUDERDALE AND CENTRAL
COLBERT COUNTIES UNTIL 445 PM CDT...
AT 353 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES
SOUTHEAST OF WALNUT GROVE...OR 14 MILES EAST OF J P COLEMAN STATE
PARK...MOVING SOUTHEAST AT 30 MPH.
PENNY SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FLORENCE...MUSCLE SHOALS...SHEFFIELD...TUSCUMBIA...KILLEN...
LEIGHTON...ST. FLORIAN...UNDERWOOD-PETERSVILLE...WRIGHT AND ZIP CITY.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3501 8805 3500 8753 3469 8750 3469 8783
3492 8805
TIME...MOT...LOC 2053Z 298DEG 26KT 3497 8792
KULASpecial weather statement, Mar 31, 4:01 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
401 PM CDT TUE MAR 31 2015
ALZ016-312145-
CULLMAN AL-
401 PM CDT TUE MAR 31 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CULLMAN COUNTY UNTIL 445
PM CDT...
AT 401 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
NESMITH...OR 9 MILES WEST OF CULLMAN...MOVING EAST AT 30 MPH.
PENNY SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CULLMAN...HANCEVILLE...GOOD HOPE...DODGE CITY...GARDEN CITY...
COLONY...BLACK BOTTOM...CRANE HILL...WALTER AND PHELAN.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3406 8711 3420 8710 3414 8659 3412 8660
3412 8663 3411 8665 3409 8666 3408 8669
3409 8669 3408 8670 3405 8668 3406 8671
3403 8670 3403 8672 3398 8677 3394 8686
TIME...MOT...LOC 2101Z 288DEG 26KT 3414 8701
KULALocal storm report, Mar 31, 4:20 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
420 PM CDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL 5 WSW GOOD HOPE 34.09N 86.95W
03/31/2015 E1.75 INCH CULLMAN AL EMERGENCY MNGR
GOLF BALL SIZED HAIL REPORTED IN TRIMBLE.
&&
KULALocal storm report, Mar 31, 4:34 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
434 PM CDT TUE MAR 31 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM HAIL RUSSELLVILLE 34.51N 87.73W
03/31/2015 E0.88 INCH FRANKLIN AL TRAINED SPOTTER
NICKEL SIZED HAIL IN RUSSELLVILLE.
&&
KULAThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 1:21 PM CDT | Special Weather Statement | HUN | Morgan | 24 min |
| Mar 31, 1:32 PM CDT | Severe Thunderstorm Warning | HUN | Cullman, Morgan | 28 min |
| Mar 31, 1:52 PM CDT | Special Weather Statement | HUN | Morgan | 23 min |
| Mar 31, 1:59 PM CDT | Severe Thunderstorm Warning | HUN | Cullman, Morgan | 31 min |
| Mar 31, 2:06 PM CDT | Special Weather Statement | HUN | Marshall | 24 min |
| Mar 31, 2:16 PM CDT | Severe Thunderstorm Warning | HUN | Madison, Marshall, Morgan | 29 min |
| Mar 31, 2:27 PM CDT | Severe Thunderstorm Warning | HUN | Cullman | 18 min |
| Mar 31, 2:45 PM CDT | Severe Thunderstorm Warning | HUN | Marshall | 30 min |
| Mar 31, 2:57 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb, Jackson, Marshall | 33 min |
| Mar 31, 3:01 PM CDT | Severe Thunderstorm Warning | HUN | Marshall | 14 min |
| Mar 31, 3:23 PM CDT | Special Weather Statement | HUN | Colbert | 52 min |
| Mar 31, 3:35 PM CDT | Special Weather Statement | HUN | DeKalb | 40 min |
| Mar 31, 3:51 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin | 39 min |
| Mar 31, 3:53 PM CDT | Special Weather Statement | HUN | Colbert, Lauderdale | 52 min |
| Mar 31, 4:01 PM CDT | Special Weather Statement | HUN | Cullman | 44 min |
| Mar 31, 4:09 PM CDT | Severe Thunderstorm Warning | HUN | Cullman | 47 min |
| Mar 31, 4:26 PM CDT | Severe Thunderstorm Warning | HUN | Franklin, Lawrence | 34 min |
| Mar 31, 4:53 PM CDT | Severe Thunderstorm Warning | HUN | Cullman, Marshall, Morgan | 52 min |
| Mar 31, 5:17 PM CDT | Special Weather Statement | HUN | Colbert | 43 min |
| Mar 31, 5:25 PM CDT | Severe Thunderstorm Warning | HUN | Marshall | 35 min |
| Mar 31, 5:26 PM CDT | Special Weather Statement | HUN | Limestone | 49 min |
| Mar 31, 5:32 PM CDT | Special Weather Statement | HUN | Colbert | 43 min |
| Mar 31, 5:44 PM CDT | Severe Thunderstorm Warning | HUN | Cullman, Marshall, Morgan | 39 min |
| Mar 31, 5:56 PM CDT | Severe Thunderstorm Warning | HUN | Lauderdale | 34 min |
| Mar 31, 6:00 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale | 30 min |
| Mar 31, 6:21 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb, Marshall | 39 min |
| Mar 31, 6:26 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale | 49 min |
| Mar 31, 6:33 PM CDT | Special Weather Statement | HUN | Lauderdale | 42 min |
| Mar 31, 6:46 PM CDT | Severe Thunderstorm Warning | HUN | Cullman | 44 min |
| Mar 31, 6:56 PM CDT | Severe Thunderstorm Warning | HUN | DeKalb, Marshall | 35 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.